American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C62) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 91 found      Go to page: 1 2 3 4

[31] Olli Martio, Vladimir Miklyukov and Matti Vuorinen. Some remarks on an existence problem for degenerate elliptic systems. Proc. Amer. Math. Soc. 133 (2005) 1451-1458. MR 2111944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] V. Gutlyanskii, O. Martio, T. Sugawa and M. Vuorinen. On the degenerate Beltrami equation. Trans. Amer. Math. Soc. 357 (2005) 875-900. MR 2110425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] A. Cantón. On smoothness of symmetric mappings II. Proc. Amer. Math. Soc. 133 (2005) 103-113. MR 2085159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Zhong Li, Shengjian Wu and Zemin Zhou. An extremal problem of quasiconformal mappings. Proc. Amer. Math. Soc. 132 (2004) 3283-3288. MR 2073303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Abdelkrim Brania and Shanshuang Yang. Asymptotically symmetric embeddings and symmetric quasicircles. Proc. Amer. Math. Soc. 132 (2004) 2671-2678. MR 2054793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Guowu Yao. Convergence of harmonic maps on the Poincaré disk. Proc. Amer. Math. Soc. 132 (2004) 2483-2493. MR 2052429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Ege Fujikawa. Limit sets and regions of discontinuity of Teichmüller modular groups. Proc. Amer. Math. Soc. 132 (2004) 117-126. MR 2021254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Guowu Yao. $\overline{\partial }$-energy integral and harmonic mappings. Proc. Amer. Math. Soc. 131 (2003) 2271-2277. MR 1963777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] S. Kallunki and O. Martio. ACL homeomorphisms and linear dilatation. Proc. Amer. Math. Soc. 130 (2002) 1073-1078. MR 1873781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Christopher J. Bishop and Jeremy T. Tyson. Conformal dimension of the antenna set. Proc. Amer. Math. Soc. 129 (2001) 3631-3636. MR 1860497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Vladimir I. Ryazanov and Matti K. Vuorinen. On Belinskii conformality in countable sets of points. Proc. Amer. Math. Soc. 129 (2001) 3049-3056. MR 1840111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Vladimir Gutlyanskii and Olli Martio. Rotation estimates and spirals. Conform. Geom. Dyn. 5 (2001) 6-20. MR 1836404.
Abstract, references, and article information   
View Article: PDF

[43] Clifford J. Earle and Adam Lawrence Epstein. Quasiconformal variation of slit domains. Proc. Amer. Math. Soc. 129 (2001) 3363-3372. MR 1845014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Shen Yu-Liang. A note on Hamilton sequences for extremal Beltrami coefficients. Proc. Amer. Math. Soc. 129 (2001) 105-109. MR 1695107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Huaihui Chen, P. M. Gauthier and W. Hengartner. Bloch constants for planar harmonic mappings. Proc. Amer. Math. Soc. 128 (2000) 3231-3240. MR 1707142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Frederick P. Gardiner and Nikola Lakic. Obstacle problems. Math. Surveys Monogr. 76 (1999) 241-256.
Book volume table of contents   
View Article: PDF

[47] Frederick P. Gardiner and Nikola Lakic. The mapping class group. Math. Surveys Monogr. 76 (1999) 195-205.
Book volume table of contents   
View Article: PDF

[48] Frederick P. Gardiner and Nikola Lakic. Measured foliations. Math. Surveys Monogr. 76 (1999) 223-240.
Book volume table of contents   
View Article: PDF

[49] Frederick P. Gardiner and Nikola Lakic. Kobayashi's metric on Teichm\"uller space. Math. Surveys Monogr. 76 (1999) 145-154.
Book volume table of contents   
View Article: PDF

[50] Frederick P. Gardiner and Nikola Lakic. Jenkins-Strebel differentials. Math. Surveys Monogr. 76 (1999) 207-222.
Book volume table of contents   
View Article: PDF

[51] Frederick P. Gardiner and Nikola Lakic. Quadratic differentials, Part I. Math. Surveys Monogr. 76 (1999) 43-82.
Book volume table of contents   
View Article: PDF

[52] Frederick P. Gardiner and Nikola Lakic. Quasiconformal mapping. Math. Surveys Monogr. 76 (1999) 1-16.
Book volume table of contents   
View Article: PDF

[53] Frederick P. Gardiner and Nikola Lakic. Earthquake mappings. Math. Surveys Monogr. 76 (1999) 337-355.
Book volume table of contents   
View Article: PDF

[54] Frederick P. Gardiner and Nikola Lakic. Riemann surfaces. Math. Surveys Monogr. 76 (1999) 17-42.
Book volume table of contents   
View Article: PDF

[55] Frederick P. Gardiner and Nikola Lakic. Quasiconformal Teichm\"uller Theory. Math. Surveys Monogr. 76 (1999) MR MR1730906.
Book volume table of contents   

[56] Frederick P. Gardiner and Nikola Lakic. Asymptotically extremal maps. Math. Surveys Monogr. 76 (1999) 285-298.
Book volume table of contents   
View Article: PDF

[57] Frederick P. Gardiner and Nikola Lakic. Asymptotic Teichm\"uller space. Math. Surveys Monogr. 76 (1999) 257-284.
Book volume table of contents   
View Article: PDF

[58] Frederick P. Gardiner and Nikola Lakic. Substantial boundary points. Math. Surveys Monogr. 76 (1999) 323-336.
Book volume table of contents   
View Article: PDF

[59] Frederick P. Gardiner and Nikola Lakic. Teichm\"uller equivalence. Math. Surveys Monogr. 76 (1999) 109-124.
Book volume table of contents   
View Article: PDF

[60] Frederick P. Gardiner and Nikola Lakic. Teichm\"uller uniqueness. Math. Surveys Monogr. 76 (1999) 177-194.
Book volume table of contents   
View Article: PDF


Results: 31 to 60 of 91 found      Go to page: 1 2 3 4